Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have diarrhea, cramping, bloating, taken Imodium

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
i am having diarrhea now for 6 days also cramping so bad i can't walk also bloating ihave been taken imodium.
Posted Sun, 29 Jul 2012 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 1 hour later

Thanks for the query

The bloating and cramping is because of the Imodium. It is an antimotility drug which means that it stops the normal peristalsis.
You will need antibiotics for the diarrhea since it has already been 6 days but before that I would like to confirm a few things

1. Are you a diabetic? How many years?
2. Any history of fever?
3. How many times are you passing loose stools per day?
4. Any blood stained loose stool?

Please get back to me, I am awaiting your reply

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor